# SDR A6WA201240417

- Difficulty date: April 3, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 21,466 hours, 21,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Condition: Damaged
- Location: Fs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CUT OUT FWD SEAL STRIKER DAMAGED FS 310.00.  REPAIRED DAMAGE IAW REO 601R-53-22-033, REV C.
